MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; HEALING COLLAR
Model Number HC345
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the restoring doctor was not able to remove the healing collar and the implant moved.He removed implant and still was not initially able to remove the healing collar from the removed implant.Eventually he was able to separate.Tooth location not reported.
 
Event or Problem Description
Dec 10 2020 - per received with additional event information.Implant was torqued past 20 ncm.Could not remove abutment and then implant became 2 weak after 5 months of osseointegration.Implant was then removed with abutment and using hemostat, abutment was eventually removed.
 
Additional Manufacturer Narrative
One tapered screw-vent implant (tsvtb11), one healing collar (hc345), mount and screw were returned for investigation.Visual evaluation of the as returned products identified signs of wear and bone/blood residue around the external and internal threads of the implant due to usage.The healing collar head and upper threads of the implant appear to be damaged/scratched possibly during removal.Functional testing was performed.Healing collar and mount engaged and disengaged implant as normal.No pre-existing conditions were noted on the per.The implant had been placed on tooth # 7 (unknown notation system) for approximately 5 months.X-ray and picture images were not provided.Appropriate documentation was reviewed.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review was performed for the lot for similar events and no other complaints about nonconforming events were identified.Therefore, based on the available information and functional testing, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11026751
Report Number0002023141-2020-02310
Device Sequence Number13620155
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)250224(10)2020021411(241)HC345
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model NumberHC345
Device Catalogue NumberHC345
Device Lot Number2020021411
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer12/10/2020
03/16/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/08/2021
03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR